# SDR ASOA04844

- Difficulty date: October 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3A-CHECK, THE FLOOR EMERGENCY LIGHT STRIP WAS FOUND MISSING A BULB HOLDER NEXT TO SEAT 17B.  MAINTENANCE REPLACED THE MISSING EMERGENCY LIGHT BULB HOLDER.  OPERATIONAL CHECKS GOOD.
